MAUDE Adverse Event Report: Medtronic Ireland Micra¿ VR2; LEADLESS PACEMAKER

Medtronic Ireland Micra¿ VR2; LEADLESS PACEMAKER
Model Number MC2VR01
Medical Device Problem Codes Mechanical Problem (1384); Use of Device Problem (1670); Device Dislodged or Dislocated (2923); Positioning Problem (3009)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/05/2026
Type of Reportable Event Malfunction

Brand Name
Micra¿ VR2
Common Device Name
LEADLESS PACEMAKER
Manufacturer (Section D)
Medtronic Ireland
parkmore business park west
galway
EI 
Manufacturer (Section G)
Medtronic Ireland
parkmore business park west
galway
EI  
Manufacturer Contact
gerard torenvliet
8200 coral sea st ne
mounds view, MN 55112--439
+1(763)526-9277
MDR Report Key50347974
Report Number9612164-2026-04205
Device Sequence Number18700260
Product Code PNJ
UDI-Device Identifier00763000078683
UDI-Public(01)00763000078683(17)270928
Combination Product (Y/N)N
Initial Reporter StateRI
Initial Reporter CountryUS
PMA/510(K) Number
P150033
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMC2VR01
Device Catalogue NumberMC2VR01
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/20/2026
Date Device Manufactured04/08/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age78 YR
Patient SexMale